# SDR 99ZZZX1282

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KY196
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TRANSMIT (INTERMITTENTLY), THE EPO SYSTEM WOULD BE ENERGIZED AS WELL AS THE FREQUENCY DISPLAY WOULD BLINK OUT.  REMOVED AND REPLACED RADIO AND ALL WAS CURED.
